Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: parnate poop-out lola88

Posted by Ant-Rock on October 4, 2001, at 20:52:22

In reply to parnate poop-out, posted by lola88 on October 3, 2001, at 7:43:47

> Hello,
> It feels as though I'm wading in those familiar murky waters of despair. My once trusty friend Parnate seems to have faded despite an increase in dose: 60mg. Suggestions on the most helpful supplemental meds?

Hi Lola,
Unfortunately I am in the same boat at 70mg Parnate. I am trying to figure out which way to go next. There are many meds that can augment Parnate, so don't give up hope. Some of the options I have seen used on this board are:Desipramine,Wellbutrin,Zyprexa,Respirdal.
Stimulants such as ritalin are also successfully used along with Parnate. Just remember, you have to work closely with your doc with these options, and if he/she isn't willing, find another who is.

Anyway, I hope I could be of some help. Please let me know how you make out, and I will do the same. Good luck,

Anthony


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[80296]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ant-Rock thread:80138
URL: http://www.dr-bob.org/babble/20010927/msgs/80296.html